# SDR AALA980482

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 390-405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SMALL CRACKS IN FUSE STATION 390 TO 405 STRINGER 19R AND 20R.  CUTOUT DAMAGED AREA (CRACKS) FAB 2024-T3 .040 FILLETS FOR CUT OUTS.  INSTALL LARGER FILLET OVER DAMAGED AREA, LAP SEAM REPAIR SRM 53-30-3 FIG 24.  (M)
